# SDR 2007UALA01515

- Difficulty date: May 15, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 56,458 hours, 19,432 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN HAS 5 DENTS FROM STA 600 - 660, BETWEEN STR 17L AND 18L.   [SUP 06-06-07]  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SKIN AND INSTALLED A DOUBLER REPAIR.  THIS IS A TEMP REPAIR, LIMITED TO 12 MONTHS FROM 8MAY07, AND A NEW FAA 8100-9 MUST BE ISSUED PRIOR TO THAT TIME, IN COMPLIANCE TO 14 CFR 25.571.
